MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT
Catalog Number LXMC15
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 7/22/2024.B3: only event year known: 2023.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information received: outcome: blank: not recovered/not resolved.Relationship to study device: blank: not related.Relationship to study procedure: blank not related.Updated log line 1: if event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? no: n/a updated log line 1: if event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? blank: no was the linx explant a result of an adverse event per protocol definitions? yes, if yes, choose the primary ae log line, start date and term: -esophageal spasms.Laparoscopic: yes.Resulted in medical or surgical intervention: yes.Dilation performed: yes.Indicate type of dilation? pneumatic drug therapy: yes, explant date nov 9, 2023 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported via clinical trial patient trx_2018_01: 01443-011 experience, esophageal spasms, device explant.Relationship to study device: blank.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/13/2024.A manufacturing record evaluation was performed for the finished device lot number 27613, and no non-conformances were identified.Additional information received: updated "explant" notification.If yes, choose the primary ae log line, start date and term: #(b)(4) (b)(6) 2023-esophageal spasms blank.Was the linx explant a result of an adverse event per protocol definitions? yes no.Updated "explant" notification.If no, what was the reason for the explant? (check all that apply) participant had anxiety about implant: no yes.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/30/2025.Additional information: trx_2018_01 updated "explant" notification 01443-011.Updated: other: no: yes.Trx_2018_01 updated "explant" notification 01443-011.Updated: if other, specify: blank: the subject reported difficulty swallowing, painful swallowing and spasms from jackhammer esophagus.

Brand Name
1.5T LINX, 15B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19791956
Report Number3008766073-2024-00113
Device Sequence Number7252417
Product Code LEI
UDI-Device Identifier00855106005356
UDI-Public00855106005356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2024
Device Catalogue NumberLXMC15
Device Lot Number27613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/07/2024
06/26/2025
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/13/2024
06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale